MAUDE Adverse Event Report: ZIMMER DENTAL IMPL TAPERED SP 4.8MM 12M M OCTAGON; DENTAL IMPLANT

ZIMMER DENTAL IMPL TAPERED SP 4.8MM 12M M OCTAGON; DENTAL IMPLANT
Model Number SPWB12
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/01/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).Pma/510(k) number k011245 and k002188.
 
Event or Problem Description
It was reported the implant fractured and was removed using a trephin and new implant was placed.Crown was restored and the implant fractured during normal function.The implant buccal retention wall fractured.
 
Event or Problem Description
No further event information is available at the time of this report.
 
Additional Manufacturer Narrative
Zimmerbiomet complaint number (b)(4).The following sections have been updated: b4: date of this report.B5: describe event or problem.D6: implant date unknown / not provided.D9: device available for evaluation change ¿no' to 'yes'.G3: date received by manufacturer.H1: type of report, follow-up number.H2: follow up type.H3: device evaluated by manufacturer: change ¿no' to 'yes'.H6: evaluation codes.H10: additional narrative.One (1) impl tapered sp 4.8mm 12m m octagon (spwb12) was returned for investigation.Visual evaluation of the as returned product identified the implant collar fractured.Screw fragment was also identified in the implant drive feature.Functional testing to recreate the reported event could not be performed due to the nature of the device & event.A pre-existing condition noted on the per was unknown bone density type.The reported device was located on tooth 36 (fdi) and was used for approximately 6 years.Device hitory record (dhr) review was completed for the subject lot number (63241210).It was confirmed that all operations and inspections were executed as per applicable procedure.No deviations or non-conformances, which could have caused or contributed to the reported event was noted as part of the dhr.Lot was inspected and passed all acceptance criteria by qa.Complaint history review was performed for the reported lot number (63241210) for similar event and no other complaint was identified.September post market trending was reviewed and there were no actionable events or corrective actions for the reported events (fracture implant & screw fracture).No actionable items have been triggered that will affect complaint handling on our end for this month.Based on the available information, device malfunction did occur and the reported event was confirmed.

Brand Name
IMPL TAPERED SP 4.8MM 12M M OCTAGON
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5617766700
MDR Report Key12173324
Report Number0002023141-2021-01808
Device Sequence Number16394126
Product Code DZE
UDI-Device Identifier00889024017573
UDI-Public(01)00889024017573(17)201231(10)63241210
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
K082639
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/31/2020
Device Model NumberSPWB12
Device Catalogue NumberSPWB12
Device Lot Number63241210
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/24/2021
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/23/2021
Supplement Date Received by Manufacturer11/04/2021
Initial Report FDA Received Date07/15/2021
Supplement Report FDA Received Date11/15/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/08/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR
Patient SexMale
Patient Weight86 KG